# SDR 2013FA0000575

- Difficulty date: August 25, 2013
- Submitted: September 27, 2013
- Operation: General aviation
- Make and model: Cessna 207
- Engine: Cont IO520F
- System (JASC): 2422 · AC Inverter
- Part: Belt
- Part number: 5395473119
- Condition: Failed
- Location: Alternator
- Part time: 199 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR BELT WILL NOT HOLD TENSION.  WILL STRETCH FROM A PROPER TENSION IN A SHORT PERIOD OF TIME; 10-25 HOURS.
